English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Shortcut to General Tree-level Scattering Amplitudes in N=4 SYM via Integrability

Kanning, N., Lukowski, T., & Staudacher, M. (2014). A Shortcut to General Tree-level Scattering Amplitudes in N=4 SYM via Integrability. Fortschritte der Physik, 62(7), 556-572. doi:10.1002/prop.201400017.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0018-C263-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-6CB2-2
Genre: Journal Article

Files

show Files
hide Files
:
1403.3382.pdf (Preprint), 527KB
Name:
1403.3382.pdf
Description:
File downloaded from arXiv at 2014-04-08 10:01
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
556_ftp.pdf (Any fulltext), 440KB
Name:
556_ftp.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Kanning, Nils, Author
Lukowski, Tomasz, Author
Staudacher, Matthias1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th
 Abstract: We combine recent applications of the two-dimensional quantum inverse scattering method to the scattering amplitude problem in four-dimensional N=4 Super Yang-Mills theory. Integrability allows us to obtain a general, explicit method for the derivation of the Yangian invariants relevant for tree-level scattering amplitudes in the N=4 model.

Details

show
hide
Language(s):
 Dates: 2014-03-132014
 Publication Status: Published in print
 Pages: 18 pages, 7 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1403.3382
DOI: 10.1002/prop.201400017
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Fortschritte der Physik
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Berlin : Wiley-VCH Verlag
Pages: - Volume / Issue: 62 (7) Sequence Number: - Start / End Page: 556 - 572 Identifier: ISSN: 0015-8208
CoNE: /journals/resource/954925400540_1